Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had unprotected sex, taken Plan B. Now bleeding. Is it my period?

Hi I ve been going back on concerta since September 3rd. I had intercourse without a condom but my bf didn t cum inside of me and was still hard. I m not sure if there were pre-cums but I went to cvs 30 mins later and took plan B. and today I experience bleeding . Is it my period? I never experienced spotting in my life. I m worried the I may be pregnant. I hope it s just period. It came 13 days earlier than when it is suppose to come. Does concerta cause early periods as early as 13 days early? This bleeding is 6 days after sex. Help
Asked On : Wed, 19 Sep 2012
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Dear thanks for your question,you took plan B 30 minutes of unprotected sex,so there is nothing to worry ,even if your boy friend would have discharged within you.The bleeding which occur after 6 days of taking plan B is due to the Effect of plan B,so relax this the normal process of effect of plan B.yes emergency contraception does disturb the normal cycle and cause bleeding in between the cycle ,that is how it prevents the pregnancy
Answered: Wed, 19 Sep 2012
I find this answer helpful
General & Family Physician Dr. Md Iftakhar's  Response
The bleeding you are experiencing may be the periods you are experiencing because of the the Plan B which you have taken after the intercourse. One of the important effect of Plan B documented is as having menstrual bleeding which is heavy or lighter, earlier or later after taking Plan B. As far as chances of being pregnant after after intercourse without cumming inside and after taking Plan B within 72 hours is very rare and after having bleeding after 6 days make this impossible. So you can be sure that pregnancy can't be the case. Kindly observe this bleeding and follow for your next menstrual period and if something is wrong consult your physician.
Thanks and take care.
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor